# SDR R61A2023081100417

- Difficulty date: July 31, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000044
- Aircraft time: 40,811 hours, 27,675 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHEAR CLIP CORRODED AT FRAME 84 STGR 27R-28RREMOVED AND REPLACED SHEAR CLIP AT FRAME 84 STGR 27R-28R REF SRM 51-40-08. RESTORED SURFACE PROTECTION REF SR 51-23-06 TOPCOAT PO# 300381, CPM 51-25-00 CIC PO# 305283.
